Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    papamidnite is offline New Member
    Join Date
    Mar 2005
    Posts
    11

    Very İmpor. Dnp Questİon

    Dear friend,
    I am on a dnp cycle for 17 days . I got to ask a few questions.
    i am 275 lbs i started 300 mg dnp for ten days and 400 mg other 15 days
    in the first ten days i got good results i lost 3 inches from belly and 10 pounds from total weight
    after the results have stopped and ı started to take 400 mg
    i drink alot of water and do everything right
    here is the question last night i started to itch and today morning i shocked in front of the mirror. There were alot of spots and red areas all of my body
    neck,mouth,legs etc.
    yesterday ı took amoksisilin for tooth ache can it be related to that
    i was taking 2-3 mg ketotiphen per day and since now nothing happened
    please advice should ı stop cycle?
    there is no benadryl here .
    should i take ketotifen again or anything else
    thanks bros
    sorry for the language
    answer please

  2. #2
    papamidnite is offline New Member
    Join Date
    Mar 2005
    Posts
    11
    please answer experinced guys
    i need urgent reply

  3. #3
    Mealticket's Avatar
    Mealticket is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,812
    "am 275 lbs i started 300 mg dnp for ten days and 400 mg other 15 days"

    so you are on now for 25 days or 17 like it says in the beginning.
    What kind of spots? ITCH? warm to the touch?

    TRUST ME DUDE...........you said the results stopped?...they dindt stop, i promise you, you prob just retaining some water as DNP does that......WOuldnt stop cycle unless sides persist or increase.?

    WHat kind of supplements are you taking? ANy milk thistle? Taurine?

    No need to take benadrly or ne thing else unless you're itching or having trouble sleeping.

    I'd leave the dose @ 400 and watch your sides closely; hope they don't worsen.

    How much longer are you running cycle?

  4. #4
    papamidnite is offline New Member
    Join Date
    Mar 2005
    Posts
    11
    Dear Friend,
    Thanks for interest and effort
    ı am on the 17. day of my cycle
    i was planning to make about 25 days
    the spots are ithcy and warm and they almost covered up my body
    i also have red areas
    i take protein powder, multi vitamins as supplement
    what else should i take ?

  5. #5
    Mealticket's Avatar
    Mealticket is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,812
    milk thistle. 1000mg am 1000mg pm
    vatamin e, vitamin c, taurine, consume a banana or two each day for potassium. multivitamin and mineral.

    These are MINIMUMS, for supplemtns you should take.

    I see you just joined the site.

    Go to our Members cycles forums and search for dnp cycles and look @ what other bros are taking.

    Or go to this subforum (educational forum) and look up the DNP thread...it will help clarify what suppes are needed......If the rash doesnt clear up in the next day i would quit the cycle. Take a cold shower as that will help supress the rash and help w/ itch

  6. #6
    papamidnite is offline New Member
    Join Date
    Mar 2005
    Posts
    11
    Ok friend i am quiting the cycle and do the next cycle with more knowledge
    thanks for everything
    best wishes

  7. #7
    Mealticket's Avatar
    Mealticket is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,812
    Good decision.

    DNP is scarey **** if not taken w/ extreme caution

    For some reason people now act as if it's very en-vogue to take a dnp cycle; w/ out doing the proper research.
    Good Luck

  8. #8
    soontoberipped's Avatar
    soontoberipped is offline Associate Member
    Join Date
    May 2004
    Posts
    423
    You have a histamine build up in your system. I would stop the dnp and take a benadryl or two before bed. I'm on DNP now and I take a claritin in the morning and a benadryl at night. They are both antihistamines and I have not had a rash yet. Make sure the benadryl is at night as it will make you drowsy. Once the rash goes away, if you decide to cycle dnp again, take a benadryl 3 days prior to your cycle, throughout your cycle, and three days after your cycle.

  9. #9
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    You are having an allergic reaction, always take all precautions with every substance you put in your body. You made a good choice to quit, I would take as much anti-histamine that is allowable(benadryl or keto)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •